# SDR MZZA96034

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Inboard Web
- Condition: Oil Canning
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, OIL CANNING WAS FOUND ON AFT AIRSTAIR RT/LT TORQUE BOX INBOARD WEB AT THE FOLLOWING AREAS; RT SIDE BETWEEN BS 1213 AND 1223.  RT SIDE BETWEEN BS 1243 AND 1253.  RT SIDE BETWEEN BS 1263 AND 1273.  RT SIDE BETWEEN BS 1283 AND 1293.  RT SIDE BETWEEN BS 1303 AND 1313.  RT SIDE BETWEEN BS 1313 AND 1323.  LT SIDE BETWEEN BS 1213 AND 1223.  LT SIDE BETWEEN BS 1233 AND 1243.  LT SIDE BETWEEN BS 1253 AND 1263.  LT SIDE BETWEEN BS 1313 AND 1323.  THE AFT AIRSTAIR RT/LT TORQUE BOX INBOARD WEB OIL CANNING AREAS WERE INSTALLED REINFORCEMENT STIFFENER ANGLES PER B727 SRM 53-30-1.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 819390 THROUGH 819399.  (M)
